A note on corner avoidance of random-start Halton sequences

Volker Ziegler, Jürgen Hartinger

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)1109-1121
JournalSIAM Journal on Numerical Analysis
Volume45
Issue number3
Publication statusPublished - 2007

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

A note on corner avoidance of random-start Halton sequences. / Ziegler, Volker; Hartinger, Jürgen.

In: SIAM Journal on Numerical Analysis, Vol. 45, No. 3, 2007, p. 1109-1121.

Research output: Contribution to journalArticleResearch

@article{120fe085bcec41d9851a411b9f3016e3,
title = "A note on corner avoidance of random-start Halton sequences",
author = "Volker Ziegler and J{\"u}rgen Hartinger",
year = "2007",
language = "English",
volume = "45",
pages = "1109--1121",
journal = "SIAM Journal on Numerical Analysis",
issn = "0036-1429",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "3",

}

TY - JOUR

T1 - A note on corner avoidance of random-start Halton sequences

AU - Ziegler, Volker

AU - Hartinger, Jürgen

PY - 2007

Y1 - 2007

M3 - Article

VL - 45

SP - 1109

EP - 1121

JO - SIAM Journal on Numerical Analysis

JF - SIAM Journal on Numerical Analysis

SN - 0036-1429

IS - 3

ER -